# SDR N6WA2024121501

- Difficulty date: December 14, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10230
- Aircraft time: 42,869 hours, 31,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS319.7-349 STGR20R IS CORRODED.
